# SDR YENA2021021900119

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00506 - CORROSION ON SHEAR CLIP OF FR89 BETWEEN STGR23L AND STGR25L ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00506 - SHEAR CLIP REPLACED PER EMB-190-DWG 170-66658-001, SRM 51-41-02 AND SRM 51-43-03
